Mathematics

[11] Discontinuous Galerkin methods for the Ostrovsky-Vakhnenko equation

Qian Zhang University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25009

Journal of Scientific Computing, 82, 2020
[ Download ] [ 2020-08-14 13:49:01 uploaded by yhxia ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for hyperbolic equations involving $\delta$-singularities

Xue Hong University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25008

SIAM Journal on Numerical Analysis, 58, 125-152, 2020
[ Download ] [ 2020-08-14 13:47:09 uploaded by yhxia ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Discontinuous Galerkin methods for short pulse type equations via hodograph transformations

Qian Zhang University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25007

Journal of Computational Physics, 399, 108928, 2019
[ Download ] [ 2020-08-14 13:45:06 uploaded by yhxia ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] High order arbitrary Lagrangian-Eulerian finite difference WENO scheme for Hamilton-Jacobi equations

Yue Li China Academy of Engineering Physics Juan Cheng Institute of Applied Physics and Computational Mathematics Yinhua Xia University of Science and Technology of China Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:2008.25006

Communications in Computational Physics, 26, 1530-1574, 2019
[ Download ] [ 2020-08-14 13:42:30 uploaded by yhxia ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Positivity preserving limiters for time-implicit higher order accurate discontinuous Galerkin discretizations

J.J.W. van der Vegt University of Twente Yinhua Xia University of Science and Technology of China Yan Xu University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25005

SIAM Journal on Scientific Computing, 41, A2037-A2063
[ Download ] [ 2020-08-14 13:35:44 uploaded by yhxia ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved